# SDR COMA0060073

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6003401717
- Condition: Cracked
- Location: Bs 280
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 280 IS CRACKED OUTBOARD OF RBL 9, APROXIMATELY .25 CRACK.  FLOOR MEMBER P/N 600-34017-17 AT FS 280 REPAIRED IAW WVAC EO NO 601R-53-0869.
